# SDR SWAA2013030713423

- Difficulty date: January 19, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N291AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 23,841 hours, 10,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 3952273
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE BRACKET LOOSE.  SECURED BRACKET PER AMM.
